# SDR P5CA2020031900096

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: BACP11K7
- Condition: Missing
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH PACK INLET AIR TEMP BULB IS NOT INSTALLED ON THE DUCT AND IS DAMAGED. ( IAW AMM 21-52-08-004-025 REV. 12P AND AMM 21-52-08-404-010 REV. 12P, REPLACED PACK INLET AIR TEMP BULB. CONDITION CHECK NORMAL, AND JOB COMPLETED.  )
